Systematic bark morphology of some tropical trees
Version of Record online: 28 JUN 2008
Botanical Journal of the Linnean Society
Volume 103, Issue 4, pages 367–377, August 1990
How to Cite
YUNUS, M., YUNUS, D. and IQBAL, M. (1990), Systematic bark morphology of some tropical trees. Botanical Journal of the Linnean Society, 103: 367–377. doi: 10.1111/j.1095-8339.1990.tb00196.x
- Issue online: 28 JUN 2008
- Version of Record online: 28 JUN 2008
- Received March 1988, revised and accepted for publication July 1989
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!